# SDR SWAA2022032212915

- Difficulty date: October 16, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 46,995 hours, 27,992 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER DOUBLER CRACKED AT STA 663 WL 144 RBL 7 / FABRICATED R/H VAPOR BARRIER DOUBLER FROM 2024-0 .040 LOT #5062818-2 I.A.W. BOEING DWG 111A1000 AND 111A1511 REV:A. RECIEVED DOUBLER FROM OUTSIDE SORCES P.O. #767066. LOCATED AND DRILLED DOUBLER I.A.W. BOEING DWG 111A1511 REV:A. ALODINED DOUBLER I.A.W. AMM 51-21-41-370-801. PRIMED DOUBLER I.A.W. AMM 51-21-72-370-804. VAPOR BARRIER DOUBLER TO BE INSTALLED ON CUSTOMER CARD #N234295.
